# SDR ASOA201002018

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 22,922 hours, 19,881 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSEALAGE POSITION NR 2 EMRGENCY LIGHT INOP.    RELAMPED LT FUSELAGE POS NR 2 EMERGENCY LIGHT IAW 33-41-21.
